# SDR SWIA20240729

- Difficulty date: July 29, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 43,173 hours, 32,274 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fairing
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION FOUND UNDER RAM AIR FAIRING ON FUSELAGE FASTENERS BETWEEN FS1144.00-1162.00 BETWEEN STR 0-1L (C-CHECK RO 10/6/2024) (FILED CLOSED)INSTALLED EWIS PROTECTION ABOVE AND BELOW RAM AIR FAIRING IAW CRJ700 AMM 20-70-00. REMOVED FASTENERS BETWEEN FS. 1144.00 AND FS. 1162.00 STR-0 AND STR-1L IAW CRJ700 SRM 51-42-06. EVALUATED CORROSION NO DAMAGE ALLOWED IN AREA IAW CRJ700 SRM 53-61-01. REMOVED CORROSION IAW CRJ700 SRM 51-21-06. NDT PERFORMED BY BARON NDT LLC, FAA CRS# 5NDR545D REPORT# S090924-7 P.O.# 173562 DATE OF INSPECTION 09SEP2024. NO DEFECTS NOTED AT TIME OF INSPECTION. SEE REPORT FOR DETAILS. APPLIED ALODINE PRIMER AND INSTALLED FASTENERS IAW REO 670-53-61-2364 REV.-- AND SRM 51-21-11,51-25-06.
